With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get free booklets, access Hysterectomy Checkpoints and more. You are not alone. The HysterSisters are here for you. Join us today!
Can anyone tell me if they are having a problem with acne. I am on Premarin and the vivelle patch... Does anyone think maybe I am on too much estrogen. I also take Prometrium.
Help... I never had acne as a child and now it is coming out all over.
I am having issues with adult acne also. I think the prometrium is the culprit. Only because mine didn't start until I started the progesterone. When I was on only estrogen my
skin was clear. I see my doctor monday and will see what she says. This acne is driving me nuts. Can I ask how high of a dose you take? Also why are you on the patch and premarin? Maybe I need more estrogen also. I am on .1mg of estraderm. Hopefully someone will come along with some wisdom for us. Good luck.
I am on 100 mg of prometrium. I take the premarin and the patch b/c she is trying to wean me off the premarin and get me on to the biodenticals.
What about you?
Oh I get it. I was confused. I am on .1mg of estraderm (estradiol) and 35 mg of norethindrone (synthetic progesterone) The stuff I take is actually used as birth control pill for those who can't take estrogen because of endometriosis etc. I need to lower my dose I think. I am also getting headaches also. the acne is terrible. I am embarrassed to go out in public. Did you always take the prometrium? I was just asking because maybe you noticed the acne started later also.
Maybe we need more estrogen? I remember getting acne like this after my son was born and my estrogen dropped. I don't know. I did have blood drawn yesterday so my doctor could take a look at my levels on Monday. I will let you know what I find out.
Oh yeah menopause acne!!! I just broke out with about 20 or so on my forehead a few days ago, I feel for me its lack of estrogen.
I had been using estrogen patches for a few months, and now my body couldn't take them any more they started to itch and my skin was red and swollen at the site the past few times I applied them, this last time was so bad after only 3 days at a fresh site I took it off! that night I got the acne. I did some research on the internet, not sure to believe what they said, they said lack of progesterone can cause your skin not sluff off dead skin cells and causes pores get clogged, causing acne... I feel for me it was lack of estrogen with what was happening to me it all made sense.....I broke out my body scrub with the larger granules and scrubbed the area like mad!!! Left it on an hour and then scrubbed it again.. and started taking my Permarin I had left over from pre surgery. By the next evening it was looking a LOT BETTER! I use the fine scrubs on my face usually, I don't think they are strong enough....good luck with yours maybe try the scrub too!?
I totally went off my HRT... Estradiol. I still had some acne, but now it is worse. Every 2-3 weeks, I break out on my neck and face. Same spots all the time, and they get red and huge. If I mess with them, they leave a blemish for a week. UGH!! Is there a Vitamin we can take to help with Acne???